Proportional Transaction Costs in the Robust Control Approach to Option Pricing: The Uniqueness Theorem - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Applied Mathematics and Optimization Year : 2015

Proportional Transaction Costs in the Robust Control Approach to Option Pricing: The Uniqueness Theorem

Abstract

We prove the missing uniqueness theorem for the viscosity solution of a quasi-variational inequality related to a minimax impulse control problem modeling the option pricing with proportional transactions costs. This result makes our robust control approach of option pricing in the interval market model essentially complete.
Fichier principal
Vignette du fichier
ElFarouq-Bernhard-revision.pdf (237.41 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01090616 , version 1 (03-12-2014)

Identifiers

Cite

Naïma El Farouq, Pierre Bernhard. Proportional Transaction Costs in the Robust Control Approach to Option Pricing: The Uniqueness Theorem. Applied Mathematics and Optimization, 2015, 72 (2), pp.187-202. ⟨10.1007/s00245-014-9276-y⟩. ⟨hal-01090616⟩
391 View
236 Download

Altmetric

Share

Gmail Facebook X LinkedIn More